# SDR UPS97823060

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 37701441
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING L/E SECTION BETWEEN PYLONS, O/B SLOT TORQUE TUBE AT I/B END IS  CRACKED IN HALF.  REMOVED AND REPLACED CRANK IAW SRM 51-1-21.
